Translator Disclaimer
April 1997 Towards a general asymptotic theory for Cox model with staggered entry
Yannis Bilias, Minggao Gu, Zhiliang Ying
Ann. Statist. 25(2): 662-682 (April 1997). DOI: 10.1214/aos/1031833668

Abstract

A general asymptotic theory is established for the two-parameter Cox score process with staggered entry data. It extends in several directions the existing theory developed by Sellke and Siegmund, Slud and Gu and Lai. An essential tool employed here is a modern empirical process theory, as elucidated in a recent monograph by Pollard.

Citation

Download Citation

Yannis Bilias. Minggao Gu. Zhiliang Ying. "Towards a general asymptotic theory for Cox model with staggered entry." Ann. Statist. 25 (2) 662 - 682, April 1997. https://doi.org/10.1214/aos/1031833668

Information

Published: April 1997
First available in Project Euclid: 12 September 2002

zbMATH: 0923.62085
MathSciNet: MR1439318
Digital Object Identifier: 10.1214/aos/1031833668

Subjects:
Primary: 62G20
Secondary: 62E20, 62J05

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top